| Catalog Number |
02.07.0310PSF |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/23/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on the 23 april 2019: lot 183544: (b)(4) items manufactured and released on 16-aug-2018.Expiration date: 2023-07-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
Revision surgery after one month from the primary due to signs of infection (the pathogen is unknown).The surgeon performed an i&d and poly swap and the surgery was completed successfully.